Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Taking ssri causing sickness
  Re: Taking ssri causing sickness

KOM2002 (reply)  Re: Taking ssri causing sickness

Re: Taking ssri causing sickness (Reply to: 105037 from ****** )
From: Gunborg Palme - Leg psykolog - Leg psykoterapeut - Telefon 08-664 60 92
Date: Mon, 23 Jul 2007 22:01:29 +0200
Language: English

 


Reply to this message

Reply to all  

reply

Try to take the SSRI in the evening after a meal. One of my patients replaced SSRI with acupuncture with very good results. Also discuss this question vith a medical doctor.




How much is 4 + 6 :
Write Reply to Archive 235913

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Tue, 29 Sep 2020 13:20:54 +0200
KOM 2002